# SDR UPS01834597

- Difficulty date: January 3, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- Aircraft time: 71,650 hours, 47,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 575032219
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA. 1340 LONG. 31L FINGER DOUBLER IS CRACKED AND CORRODED     REMOVED,FABRICATED,AND REPLACED FINGER DOUBLER I.A.W. DWG. 5750322, AND SRM.51-1-20D,51-1-21
